Correction to: Stable minimal surfaces and spatial topology in general relativity

Theodore Frankel, Gregory J Galloway

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)575-576
Number of pages2
JournalMathematische Zeitschrift
Volume182
Issue number4
DOIs
StatePublished - Dec 1983

Fingerprint

Minimal surface
General Relativity
Topology

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Correction to : Stable minimal surfaces and spatial topology in general relativity. / Frankel, Theodore; Galloway, Gregory J.

In: Mathematische Zeitschrift, Vol. 182, No. 4, 12.1983, p. 575-576.

Research output: Contribution to journalArticle

@article{bef25ef363c24e5b9aaeec86d4f0b382,
title = "Correction to: Stable minimal surfaces and spatial topology in general relativity",
author = "Theodore Frankel and Galloway, {Gregory J}",
year = "1983",
month = "12",
doi = "10.1007/BF01215485",
language = "English (US)",
volume = "182",
pages = "575--576",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Correction to

T2 - Stable minimal surfaces and spatial topology in general relativity

AU - Frankel, Theodore

AU - Galloway, Gregory J

PY - 1983/12

Y1 - 1983/12

UR - http://www.scopus.com/inward/record.url?scp=34250154921&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250154921&partnerID=8YFLogxK

U2 - 10.1007/BF01215485

DO - 10.1007/BF01215485

M3 - Article

AN - SCOPUS:34250154921

VL - 182

SP - 575

EP - 576

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 4

ER -